Multifarious implicit summation formulae of Hermite-based poly-Daehee polynomials
MetadataShow full item record
CitationKhan, W.A., Nisar, K.S., Duran, U., Acikgoz, M., & Araci, S. (2018). Multifarious implicit summation formulae of Hermite-based poly-Daehee polynomials. Applied Mathematics & Information Sciences, 12, 305-310. https://doi.org/10.18576/amis/120204
In this paper, we introduce the generating function of Hermite-based poly-Daehee numbers and polynomials. By making use of this generating function, we investigate some new and interesting identities for the Hermite-based poly-Daehee numbers and polynomials including recurrence relations, addition property and correlations with poly-Bernoulli polynomials of second kind. We then derive diverse implicit summation formula for Hermite-based poly-Daehee numbers and polynomials by applying the series manipulation methods. © 2018 NSP.
SourceApplied Mathematics and Information Sciences
Showing items related by title, author, creator and subject.
In the present paper, we introduce (p, q)-extension of Apostol type Frobenius-Euler polynomials and numbers and investigate some basic identities and properties for these polynomials and numbers, including addition theorems, ...
In this work, we consider a class of new generating function for (p, q)-analog of Apostol type polynomials of order alpha including Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials of order alpha. By making ...
In this paper, we introduce the two-variable truncated Fubini polynomials and numbers and then investigate many relations and formulas for these polynomials and numbers, including summation formulas, recurrence relations, ...